# SDR UALA2012061103210

- Difficulty date: June 9, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 55,998 hours, 15,656 cycles
- Engine: Pwa PW2037
- System (JASC): 2300 · Communications System
- Part: Control Panel
- Part number: 503111
- Part serial: 30
- Condition: Malfunctioned
- Location: Audio
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1ST OBSERVER S O2 MASK MICROPHONE INOPERATIVE.  SWAPPED CAPTAIN`S AND 1ST OBSV AUDIO SELECT PANEL, O2 MASK MICROPHONE OPS NORMAL.  REPLACED 1ST OBSV AUDIO SELECT PANEL, O2 MASK MICROPHONE SYS NORMAL.
